26769 articles – 20450 references  [version française]
.:. Browse > By author > Polisevski .:.
16 documents ordered by :
1 - 2 Next Last
fulltext access Homogenization of fluid-porous interface coupling in a biconnected fractured media
Gruais I. et al
Research report [hal-00990929 - version 1]
restricted file access The effective permeability of fractured porous media subject to the Beavers-Joseph contact law
Gruais I. et al
[hal-00904846 - version 1] (2013-11-15)
restricted file access Fluid flows through fractured porous media along Beavers-Joseph interfaces
Gruais I. et al
Rapport de recherche [hal-00823227 - version 1]
fulltext access Asymptotic heat equation for crossing superconductive thin walls
Gruais I. et al
Applicable Analysis 91, 11 (2012) 2029-2043 [hal-00487728 - version 1]
fulltext access Homogenizing the Darcy/Stokes coupling
Gruais I. et al
[hal-00597970 - version 1] (2013-06-06)
fulltext access Periodic structures separated by highly conductive thin layers
Gruais I. et al
[hal-00281530 - version 1] (23/05/2010)
$\epsilon$-periodic structures containing highly conductive thin layers
Gruais I. et al
Revue Roumaine de Mathématiques Pures et Appliquées 55, 6 (2010) 493-513 [hal-00708183 - version 1]
fulltext access Homogenizing media containing a highly conductive honeycomb substructure
Gruais I. et al
Asymptotic Analysis 67, 1-2 (2010) 33-43 [hal-00380915 - version 1]
restricted file access Diffusion in a highly rarefied binary structure of general periodic shape
Bentalha F. et al
Applicable Analysis 87, 6 (2008) 635-655 [hal-00071186 - version 1]
Diffusion around a vanishing suspension
Bentalha F. et al
Buletin Ştiinţific Universitatea din Piteşti. Seria Matematică şi Informatică 14, supllément (2008) 39-52 [hal-00708167 - version 1]
fulltext access Homogenizing a critical binary structure of finite diffusivities
Gruais I. et al
Asymptotic Analysis 55, 1-2 (2007) 85-101 [hal-00151567 - version 1]
A diffusion process in a rarefied binary structure
Bentalha F. et al
Revue Roumaine de Mathématiques Pures et Appliquées 52, 2 (2007) 129-149 [hal-00369022 - version 1]
Comportement asymptotique d'un fluide thermique à particules radiantes fortement conductrices.
Gruais I. et al
Huitièmes Journées Franco-Roumaines, Chambéry, France (2006) [hal-00458103 - version 1]
Asymptotic thermal flow around a highly conductive suspension
Gruais I. et al
"Equations aux Dérivées Partielles non linéaires"( Langenbach Seminar), Germany (2006) [hal-00458102 - version 1]
restricted file access Homogenization of a diffusion process in a rarefied binary structure
Bentalha F. et al
[hal-00005693 - version 2] (2006-06-01)